Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 7, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 12, 2015, 7:33 PM CDT for Lynn County, Terry County, Texas. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 12, 2015, 7:47 PM CDT
- In force
- 14 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Lynn County, TX, Terry County, TX
The radar
The Lubbock radar (KLBB), 43 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:36 PM CDT | HAIL 1 | 3 W New Home, TX | ON 211 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
768
WFUS54 KLUB 130033
TORLUB
TXC305-445-130100-
/O.NEW.KLUB.TO.W.0007.150613T0033Z-150613T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN TERRY COUNTY IN NORTHWESTERN TEXAS...
NORTHWESTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 800 PM CDT
* AT 733 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 11 MILES SOUTHWEST OF SLIDE...OR 14 MILES
NORTHEAST OF BROWNFIELD...MOVING EAST AT 15 MPH.
HAZARD...TORNADO...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NEW HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0033Z 285DEG 13KT 3335 10211
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
CWA2 follow-up statements
564
WWUS54 KLUB 130040
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
740 PM CDT FRI JUN 12 2015
TXC305-445-130100-
/O.CON.KLUB.TO.W.0007.000000T0000Z-150613T0100Z/
TERRY TX-LYNN TX-
740 PM CDT FRI JUN 12 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN TERRY AND NORTHWESTERN LYNN COUNTIES...
AT 739 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTHWEST OF SLIDE...OR 15 MILES NORTHEAST OF
BROWNFIELD...AND IS NEARLY STATIONARY.
HAZARD...TORNADO...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 3 MILES NORTHWEST
OF LAKEVIEW.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0039Z 285DEG 13KT 3334 10209
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
CWA439
WWUS54 KLUB 130047
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT FRI JUN 12 2015
TXC305-445-130056-
/O.CAN.KLUB.TO.W.0007.000000T0000Z-150613T0100Z/
TERRY TX-LYNN TX-
747 PM CDT FRI JUN 12 2015
...THE TORNADO WARNING FOR NORTHEASTERN TERRY AND NORTHWESTERN LYNN
COUNTIES IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
TERRY AND LYNN COUNTIES.
LAT...LON 3332 10215 3339 10212 3336 10186 3323 10197
TIME...MOT...LOC 0044Z 285DEG 13KT 3333 10206
$$
CWAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:26 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 12, 6:26 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 626 PM CDT FRI JUN 12 2015 .AVIATION... ACTIVE EVENING WITH SCATTERED TS MOVING ACROSS THE SOUTH PLAINS. SEVERE STORM AT KPVW FROM TAF ISSUANCE FOR ABOUT AN HOUR OR SO. OTHERWISE A THREAT FOR STORMS AT KLBB AND KPVW UNTIL 01Z TO 02Z EXTENDING TO ABOUT 03Z OR 04Z AT KCDS. NEXT DIFFICULTY IS LOW CLOUDS OF IFR TO MVFR FILTERING IN BEHIND A COLD FRONT AND HOW FAR THESE MAKE IT. HI-RES MODELS SUPPORT A PERIOD OF CIG RESTRICTIONS AT KPVW AND KCDS WITH LESS CONFIDENCE AT KLBB. THEN FOCUS SHIFTS TO POTENTIAL FOR SHOWERS AND TS LATER TONIGHT AND EARLY SATURDAY...BUT CONFIDENCE IN HOW THIS NEXT ROUND PLAYS OUT IS LOW. WILL TACKLE THIS POSSIBILITY WITH LATER TAF ISSUANCE. && .PREV DISCUSSION... /ISSUED 338 PM CDT FRI JUN 12 2015/ SHORT TERM... ..SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL TAKE PLACE THIS AFTERNOON AND EVENING WITH THE HEAVY RAIN THREAT CONTINUING INTO TONIGHT... AS OF 215 PM...RADAR DATA SHOWING ECHOES DEVELOPING ACROSS PARMER AND NORTHERN BAILEY COUNTIES RIGHT WHERE A SURFACE TROUGH AND RESIDUAL OUTFLOW BOUNDARY FROM THIS MORNING LAY IN CONJUNCTION WITH A DRYLINE. SATELLITE IMAGERY CONTINUES TO DEPICT AN AGITATED CUMULUS FIELD STRETCHING FROM HERE SOUTH TO HOBBS AS AN UPPER JET STREAK AND UPPER LOW ANCHORED OVER NORTHERN KANSAS PROVIDE LARGE SCALE FORCING FOR ASCENT. A FRONTAL BOUNDARY NORTH OF AMARILLO MAY ALSO COME INTO PLAY AS IT REMAINS NEARLY STATIONARY OR SAGS SOUTHWARD. TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 60S HAVE LED TO AN AXIS OF SBCAPE OF UP TO 3500 J/KG AS 0-6 KM SHEAR INCREASES TO 30-40 KNOTS. DISCRETE CELLS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LARGE HAIL...POSSIBLY TO THE SIZE OF TENNIS BALLS...AS WELL AS TORNADOES AS 0-1 KM HELICITY INCREASES TO 50-100 M2/S2 WITH FAIRLY LOW LCLS OF 2500-3500 FEET. SHOULD SEE THE PRIMARY THREAT SHIFT TO DAMAGING DOWNBURST WINDS THIS EVENING AS CELLS CONGEAL INTO A COMPLEX/LINE WITH TIME MOVING FROM WEST TO EAST. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...ESPECIALLY WITH DISCRETE RIGHT MOVING STORMS THIS AFTERNOON ONLY TREKKING EAST AROUND 10 KNOTS. WHILE THIS INITIAL LINE OF STORMS WILL PUSH EAST OF THE ROLLING PLAINS THIS EVENING...ADDITIONAL DEVELOPMENT TONIGHT WILL BE DRIVEN BY ONSET OF A NOCTURNAL LOW LEVEL JET RIDING ATOP RESIDUAL COLD POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. THIS WILL BE THE POINT AT WHICH HEAVY RAINFALL AND POTENTIAL FLOODING MAY BECOME A MUCH LARGER ISSUE WITH STORMS REGENERATING UPSTREAM OVER PREVIOUSLY RAINED ON LOCALES. WILL CLOSELY MONITOR THIS TREND THROUGH THE WEEKEND FOR POSSIBLE FLOOD HEADLINES AS MULTIPLE ROUNDS OF STORMS MOVE ACROSS THE SOUTH PLAINS REGION. NOT EXPECTING WIDESPREAD SEVERE WEATHER OR HEAVY RAIN AT THIS POINT SATURDAY AS OVERNIGHT/EARLY MORNING ACTIVITY WILL DICTATE INSTABILITY ALONG WITH A LACK OF ANY PRONOUNCED UPPER FORCING FOR ASCENT DURING THE DAY. NONETHELESS...A VERY MOIST AIRMASS AND CYCLONIC FLOW ALOFT WILL WARRANT MENTION OF SCATTERED STORMS THROUGH THE DAY WITH REFINEMENT COMING LATER AFTER EVALUATING WHAT PLAYS OUT OVERNIGHT INTO TOMORROW MORNING. LONG TERM... THE PRIMARY CONCERNS REMAIN THE POTENTIAL FOR SEVERE STORMS SATURDAY EVENING...AND THE POTENTIAL FOR HEAVY RAIN THROUGH MONDAY. A SERIES OF SHORTWAVE TROUGHS WILL ROTATE THROUGH A BROAD TROUGH SLOWLY MOVING ACROSS THE WESTERN AND CENTRAL CONUS THROUGH MONDAY. A SHORTWAVE COMING THROUGH SATURDAY NIGHT WILL MAINTAIN HIGH THUNDER CHANCES OVERNIGHT...ESPECIALLY ACROSS THE FAR SRN TX PANHANDLE AND NRN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS. T-STORM ACTIVITY MAY BECOME ORGANIZED INTO ONE OR TWO MCS...WHICH WILL BRING THREATS OF HEAVY RAINFALL AND PERHAPS SEVERE WIND GUSTS. THE FORECAST FOR SUNDAY WILL DEPEND ON THE EVOLUTION OF THE STORMS OVERNIGHT. THE ATMOSPHERE MAY BE STABILIZED MOST OF THE DAY BEFORE THE NEXT SHORTWAVE APPROACHES LATE. NWP SUGGESTS THAT STORM ACTIVITY WILL BLOSSOM SUNDAY EVENING DUE TO THE LIFT FROM THE PASSING WAVE...AND WE MAY SEE A REPEAT OF THE THREAT FOR HEAVY RAIN SUNDAY NIGHT INTO EARLY MONDAY MORNING. A COLD FRONT MAY SAG INTO OUR AREA ON MONDAY INTO TUESDAY AND KEEP T-STORM CHANCES GOING DESPITE RIDGING TRYING TO BUILD IN FROM THE WEST. STARTING WEDNESDAY...THE LATEST MEDIUM-RANGE GUIDANCE SUGGESTS THAT SUBTROPICAL RIDGES WILL EXPAND FROM WEST AND EAST ACROSS THE SRN CONUS AND THE JET STREAM WILL SHIFT TO THE NORTH. HOWEVER...A WEAKNESS BETWEEN THESE RIDGES MAY PERSIST ACROSS TX AND NM...WHICH COULD LEAD TO ADDITIONAL PRECIP CHANCES MID TO LATE WEEK....WITH AMPLE MOISTURE EXPECTED TO RESIDE ACROSS THE REGION. TEMPS SHOULD BE COOLER THAN AVERAGE THROUGH TUESDAY...WITH A WARMING TREND STARTING WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 82 61 83 / 40 50 60 40 TULIA 64 81 63 82 / 60 50 60 40 PLAINVIEW 64 82 64 83 / 60 50 70 30 LEVELLAND 66 84 64 87 / 50 40 60 40 LUBBOCK 65 84 66 85 / 60 50 60 30 DENVER CITY 67 89 64 90 / 40 40 40 30 BROWNFIELD 68 88 65 88 / 40 50 50 40 CHILDRESS 69 85 67 87 / 100 60 60 40 SPUR 68 86 66 87 / 100 50 40 30 ASPERMONT 71 89 69 91 / 90 40 40 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jun 12, 11:46 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1146 AM CDT FRI JUN 12 2015 TXZ021>044-131700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1146 AM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE BEFORE MATURING INTO A SQUALL LINE THIS EVENING GENERALLY EAST OF THE CAPROCK ESCARPMENT. STRONG INSTABILITY AND SUFFICIENT WIND SHEAR WILL ALLOW FOR SOME STORMS TO BECOME SUPERCELLS. VERY LARGE HAIL TO TENNIS BALL SIZE...DOWNBURST WINDS AROUND 75 MPH AND SOME FLOODING WILL ALL BE POSSIBLE. ADDITIONALLY...THERE WILL BE A TORNADIC THREAT WITH ANY SUPERCELLS THAT DEVELOP NEAR OR ALONG A FRONTAL BOUNDARY MOVING WEST TO EAST ACROSS OUR AREA LATER THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED SEVERE STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF NEXT WEEK BUT IT REMAINS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR BEYOND SATURDAY. HOWEVER...LOCALLY HEAVY RAINFALL COULD DEVELOP RESULTING IN THE POSSIBILITY OF LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, Jun 12, 6:39 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
639 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 2 N AIKEN 34.17N 101.53W
06/12/2015 FLOYD TX SKYWARN SPOTTER
SHINGLES BLOWN OFF ROOF
&&
EVENT NUMBER LUB1500288
JGDLocal storm report, Jun 12, 6:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 5 W PLAINVIEW 34.19N 101.81W
06/12/2015 HALE TX LAW ENFORCEMENT
POWER LINES DOWN ON W 70
&&
EVENT NUMBER LUB1500289
JGDLocal storm report, Jun 12, 6:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 W PLAINVIEW 34.19N 101.81W
06/12/2015 HALE TX LAW ENFORCEMENT
POWER LINES DOWN ON W 70
&&
CORRECTED EVENT TIME
EVENT NUMBER LUB1500289
JGDLocal storm report, Jun 12, 7:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
709 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM WALL CLOUD 6 NE LUBBOCK 33.64N 101.80W
06/12/2015 LUBBOCK TX ASOS
LOOKING DUE WEST TO STORM IN NW HOCKLEY COUNTY
&&
EVENT NUMBER LUB1500291
JGDLocal storm report, Jun 12, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 NE ROPESVILLE 33.45N 102.10W
06/12/2015 E1.50 INCH HOCKLEY TX STORM CHASER
&&
EVENT NUMBER LUB1500292
JGDLocal storm report, Jun 12, 7:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 NNE ROPESVILLE 33.44N 102.14W
06/12/2015 E2.75 INCH HOCKLEY TX STORM CHASER
ON HIGHWAY 62
&&
EVENT NUMBER LUB1500293
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:12 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 33 min |
| Jun 12, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 32 min |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 48 min |
| Jun 12, 7:43 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 2 hr |
| Jun 12, 7:44 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 46 min |
| Jun 12, 8:03 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
| Jun 12, 8:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 49 min |
| Jun 12, 8:18 PM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock, Lynn, Terry | 117 min |
| Jun 12, 8:29 PM CDT | Areal Flood Advisory | LUB | Childress | 91 min |
| Jun 12, 8:58 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 32 min |
| Jun 12, 9:38 PM CDT | Special Weather Statement | LUB | Hockley | 37 min |
| Jun 13, 1:52 PM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall | 38 min |
| Jun 13, 2:08 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 22 min |
| Jun 13, 2:30 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 30 min |
| Jun 13, 5:58 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 32 min |
| Jun 13, 6:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 31 min |
| Jun 13, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.